MAUDE Adverse Event Report: ZOLL CIRCULATION INC AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION INC AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Codes Device Displays Incorrect Message (2591); Device Operational Issue (2914)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll has not yet received the autopulse platform for evaluation.A supplemental report will be filed if and when the product is returned and investigation has been completed.
 
Event or Problem Description
The autopulse platform ((b)(4)) displayed a "system error, out of service, revert to manual cpr" message.The reporter was unable to specify if the issue occurred during shift check or patient use.No known impact or patient consequence was reported.
 
Additional Manufacturer Narrative
The report of the autopulse platform (sn (b)(4) displaying a system error, out of service, revert to manual cpr message was confirmed during functional testing and archive data review; the root cause was due to a defective processor board.Evaluation of the platform during initial power up, revealed a system error, out of service, revert to manual cpr message on the user control panel.It was indicated that the processor board was defective.The archive data was reviewed and contained a system error 136 (internal parameter corrupted).As part of routine service during testing, the platform was further examined and found damaged load plate cover.This physical damage found during visual inspection is a characteristic of normal wear and tear for the age of the device.This observation is not related to the reported event.The autopulse platform is a reusable device and was manufactured on 26 oct 2004.It has exceeded its expected service life of 5 years.The platform is 13 years old and has not seen regular preventive maintenance.Historical complaints were reviewed for service information related to the reported complaint and there was no similar complaint reported for the autopulse platform with serial number (b)(4).

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION INC
2000 ringwood ave,
san jose CA 95131
MDR Report Key7535548
Report Number3010617000-2018-00495
Device Sequence Number1512302
Product Code DRM
UDI-Device Identifier00849111000239
UDI-Public00849111000239
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0700-1X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/30/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/25/2018
Supplement Date Received by Manufacturer07/03/2018
Initial Report FDA Received Date05/22/2018
Supplement Report FDA Received Date07/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;